Über Matrizen- und Differentialkomplexe. II.

A. Loewy

Mathematische Annalen (1917)

  • Volume: 78, page 343-358
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Loewy, A.. "Über Matrizen- und Differentialkomplexe. II.." Mathematische Annalen 78 (1917): 343-358. <http://eudml.org/doc/158770>.

author = {Loewy, A.},
journal = {Mathematische Annalen},
language = {ger},
pages = {343-358},
title = {Über Matrizen- und Differentialkomplexe. II.},
url = {http://eudml.org/doc/158770},
volume = {78},
year = {1917},

AU - Loewy, A.
TI - Über Matrizen- und Differentialkomplexe. II.
JO - Mathematische Annalen
PY - 1917
VL - 78
SP - 343
EP - 358
LA - ger
UR - http://eudml.org/doc/158770
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.